# SDR DHL2000803130

- Difficulty date: January 7, 2000
- Submitted: March 28, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Ws 5 - 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING NR 546 ACCESS PANEL LOWER PART DELAMINATED FROM STA XW 5.000 TO XW 20.000.  REMOVED NR 546 ACCESS PANEL AND FASTENERS IAW SRM 51-1-21A PG 4.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8 PAGE 11 & 12.  INSTALLED AND SECURED RT WING NR 546 ACCESS WITH SOLID RIVETS.
